A lot to condense so will just say I have a complex cardiac history, including 2 AVR's within a few months ( last year) acute endocarditis ( 2015) and currently monitoring paravalvular leaks in 3 valves. Until late August my BP was generally140/75 but since then it is higher and despite 2 months of titration ( enalapril in several dosages) and adding 2mg Cardura to twice daily enalapril and 50 mg Toprol XL, it just fluctuates wildly during the day, and day to day, seemingly without regard to enalapril dosages being doubled, tripled, quadrupled or reduced. It is always highest on waking,( typical is 165/78) and does NOT go down an hour or two after morning meds - itactually rises at that point some days. It takes 3-4 hours to take effect & begin to lower -- but tends to be low by 6pm and (typically 135/65) at bedtime. I am not symptomatic, except for pressure in my head somewhat like attitude-induced pressure in a plane. I do not ( not do I EVER) have headaches. ( probably have had a dozen headaches in my lifetime,I just don't get them). The pressure seems to be in whole head but stronger at temporal bones , in front of ears- at eye height . My BP problem is systolic only! . Diastolic seldom moves much or get high. I do not have sleep or snoring issues, and just had thorough dental checkup at major hospital including many xrays. Jaws are fine, no tooth infections. The cause of this htn fluctuation has two cardiologists puzzled. Since the upper-head pressure is the only symptom, is there something that occurs to you , that might be causing it and also the htn? I am a 68 yr old female, generally stress-free. I have also started feeling "something" vertical in left-side neck that seems to run up toward that jaw ..... cant feel anything with hand ( lymph node or anything else) , just a sensation sometimes that something is there. Any suggestions welcome!!! I do have an appt with an ENT next week. Hoping it might also pinpoint reason for htn thanks so much.